# SDR FDEA202109252519

- Difficulty date: September 25, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK AT STA 1841 & RBL 100 UNDER FLOOR PANEL 292BF SUPPORT BRACKET   DAMAGED (MARKED). REMOVED AND REPLACED SUPPORT PER DWG AGA3814 & SRM 51-31-01-0G
